MAUDE Adverse Event Report: Zimmer Biomet, Inc. Z1 STARTER BROACH; Prosthesis, Hip, Hemi-, Femoral, Metal/Polymer, Cemented Or Uncemented

Zimmer Biomet, Inc. Z1 STARTER BROACH; Prosthesis, Hip, Hemi-, Femoral, Metal/Polymer, Cemented Or Uncemented
Catalog Number 611777510
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction

Brand Name
Z1 STARTER BROACH
Common Device Name
Prosthesis, Hip, Hemi-, Femoral, Metal/Polymer, Cemented Or Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50164862
Report Number0001822565-2026-02786
Device Sequence Number10032325
Product Code KWY
UDI-Device Identifier00887868578434
UDI-Public(01)00887868578434(11)250512(10)352898
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K233476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number611777510
Device Lot Number352898
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown